Alert archive / Ohio / Low Water Advisories in 2014

Low Water Advisory 2, NWS Cleveland, OH

April 4, 2014

NWS Cleveland, OH issued this low water advisory at Apr 4, 2014, 10:12 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 10:12 PM EDT (02:12 UTC)
Expired
Apr 5, 2014, 3:12 AM EDT
In force
5 hr
Issued by
NWS Cleveland, OH

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Apr 4, 9:49 PM EDT, 23 minutes earlier.

Area forecast discussion, Apr 4, 9:49 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT FRI APR 4 2014

.SYNOPSIS...
A COLD FRONT OVER THE REGION THIS EVENING WILL MOVE OFF THE EAST
COAST TONIGHT AS HIGH PRESSURE BUILDS INTO THE MISSISSIPPI VALLEY.
THE HIGH PRESSURE AREA WILL BUILD OVER THE REGION SATURDAY NIGHT AND
SUNDAY. LOW PRESSURE WILL DEVELOP OVER THE LOWER MISSISSIPPI VALLEY
SUNDAY NIGHT AND MOVE NORTHEAST ACROSS THE REGION MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WINDS ARE DIMINISHING AS WE SPEAK AS LOW PRESSURE AND TRAILING
COLD FRONT MOVE EAST AND NORTHEAST OF THE AREA. STILL EXPECTING
WIND GUSTS TO 35 MPH OR SO OVERNIGHT BUT SHOULD CONTINUE TO
DIMINISH. SO WILL GO AHEAD AND DROP THE WIND ADVISORY FOR THE WEST.

OTHERWISE...EXPECTING CLOUD DECK TO REMAIN PERSISTENT THROUGH THE
NIGHT WITH SOME BREAKS IN THE OVERCAST POSSIBLE TOWARD MORNING.

LOW TEMPERATURES LOOK REASONABLE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
CONDITIONS WILL RAPIDLY IMPROVE SATURDAY AS DRIER AIR MOVES INTO
THE REGION AS HIGH PRESSURE BUILDS INTO THE REGION AND THE
SUBSIDENCE INVERSION LOWERS. FAIR WEATHER WILL CONTINUE INTO SUNDAY
NIGHT AS HIGH PRESSURE SHIFTS BY. HAVE USED MAV GUIDANCE WITH MINOR
CHANGES.

CLOUDINESS AND MOISTURE WILL SPREAD BACK INTO THE REGION LATE SUNDAY
NIGHT AND MONDAY. RAIN WILL OVER SPREAD THE REGION MONDAY MORNING
WITH TIMING FAIRLY CONSISTENT AMONG THE MODELS. A WIDESPREAD 1-1.5
INCHES OF RAIN IS EXPECTED AND FLOODING MAY BECOME A CONCERN.
TEMPERATURES MAY COOL ENOUGH ON THE WEST SIDE OF THE LOW TRACK FROM
MFD TO LPR THAT WE MAY HAVE SNOW MIX IN WITH THE RAIN.  A MIXTURE OF
MAINLY RAIN WITH SOME SNOW IS POSSIBLE MONDAY NIGHT AS LOW LEVEL
THICKNESS GETS DOWN TO NEAR 1300 M AND WET BULB TEMPERATURES GET
BELOW 35 F.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE MODELS TRANSITION FROM A TROUGH OVER THE GREAT LAKES ON TUESDAY
TO A PROGRESSIVE RIDGE BY THURSDAY...AND THEN ANOTHER TROUGH BY LATE
WEEK. THE MONDAY SURFACE LOW WILL LIFT OUT ON TUESDAY. THE GFS
EMPHASIZES A TRAILING SHORT WAVE TUESDAY NIGHT INTO WEDNESDAY A BIT
MORE THAN THE OTHER MODELS ALTHOUGH ALL OF THE MODELS DEPICT THE
WAVE. WILL KEEP A SMALL CHANCE OF RAIN/SNOW SHOWERS TUESDAY NIGHT
INTO WEDNESDAY MORNING ALTHOUGH IT WOULD LIKELY BE INSIGNIFICANT.

WARM ADVECTION IS UNDERWAY BY WEDNESDAY AFTERNOON. THURSDAY APPEARS
TO BE THE BLUE RIBBON DAY FOR NEXT WEEK ALTHOUGH THERE WILL PROBABLY
BE  A BRISK SOUTH-SOUTHWEST WIND. FORECAST HIGHS IN THE 60S. THE
NEXT COLD FRONT WILL SLIDE SOUTHEAST THURSDAY NIGHT INTO FRIDAY. THE
12Z ECMWF TRIES TO STALL THE FRONT BY FRIDAY NIGHT BUT WE HAVE
PLENTY OF TIME TO FINE-TUNE THE FORECAST. TEMPS BACK DOWN TOWARD
NORMAL BY THE END OF THE WEEK.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE COLD FRONT HAS MOVED EAST OF THE AREA. THE GUSTY WINDS WILL
SLOWLY DECREASE AFTER THE FRONTAL PASSAGE. SOME SHOWERS WILL OCCUR
BEHIND THE FRONT...AT THIS TIME KEPT THEM SHOWER VICINITY.
CEILINGS WILL REMAIN MVFR AND THEN SLOWLY IMPROVE FROM THE WEST ON
SATURDAY. WINDS WILL BE GUSTY MAINLY 15 GUST 25 KTS.

.OUTLOOK...NON VFR WILL REDEVELOP MONDAY AFTERNOON AND PERSIST
INTO TUESDAY.

&&

.MARINE...
LOW PRESSURE WILL DEEPEN TODAY IS IT MOVES FROM THE WESTERN GREAT
LAKES INTO ONTARIO BY THIS EVENING. WINDS JUST AHEAD OF THE FRONT
WILL INCREASE TO AROUND 30 KNOTS WITH STRONGER WINDS EXPECTED IN THE
WAKE OF THE FRONT. SO WITH THAT SAID WE HAVE HOISTED THE GALE
WARNING FOR THE LAKE. KEPT START TIMES SAME AS THE PREVIOUS FORECAST
WITH 4PM WEST AND 10PM EAST. AS HIGH PRESSURE MOVES ONTO THE LAKE
SATURDAY WINDS SHOULD SUBSIDE FAIRLY QUICK. THE HIGH WILL MOVE EAST
OF THE REGION ON SUNDAY ALLOWING THE NEXT STORM SYSTEM TO MOVE
NORTHEAST FROM THE GULF COAST. NORTHEAST TO EAST WINDS WILL BE ON
THE INCREASE SUNDAY NIGHT AND CONTINUE INTO MONDAY. THIS LOW WILL BE
EAST OF LAKE ERIE BY TUESDAY MORNING WITH NW TO NORTH WINDS EXPECTED
IN ITS WAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 AM EDT SATURDAY FOR LEZ061-147>149-
     167>169.
     GALE WARNING UNTIL 4 AM EDT SATURDAY FOR LEZ142>146-162>166.

&&

SYNOPSIS...LAPLANTE
NEAR TERM...LOMBARDY
SHORT TERM...LAPLANTE
LONG TERM...KOSARIK
AVIATION...KIELTYKA
MARINE...KOSARIK
Hazardous weather outlook, Apr 4, 9:39 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EDT FRI APR 4 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
939 PM EDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-060145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
939 PM EDT FRI APR 4 2014

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-060145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
939 PM EDT FRI APR 4 2014

...GALE WARNING IN EFFECT UNTIL 10 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 4, 4:52 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT FRI APR 4 2014

OHZ012>014-021>023-032-033-089-042145-
ASHTABULA INLAND-ASHTABULA
LAKESHORE-GEAUGA-LAKE-MAHONING-PORTAGE-STARK-SUMMIT-TRUMBULL-
452 PM EDT FRI APR 4 2014

...SPECIAL WEATHER STATEMENT FOR ASHTABULA...EASTERN GEAUGA...
MAHONING...NORTHEASTERN LAKE...NORTHERN STARK...PORTAGE...
SOUTHEASTERN SUMMIT AND TRUMBULL COUNTIES UNTIL 545 PM EDT...

AT 448 PM EDT...A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
9 MILES NORTH OF MADISON TO MIDDLEFIELD TO GARRETTSVILLE TO NORTH
CANTON...WILL CONTINUE MOVING EAST AT 50 MPH. THE THUNDERSTORMS HAVE
PRODUCED WIND GUSTS BETWEEN 35 AND 45 MPH. GUSTY WINDS AND HEAVY
RAIN CAN BE EXPECTED WITH THE STORMS AS THEY MOVE THROUGH THE AREA.
THE LINE SHOULD REACH THE OHIO AND PENNSYLVANIA LINE BY 530 PM.

LOMBARDY
Special weather statement, Apr 4, 4:58 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
458 PM EDT FRI APR 4 2014

PAZ001>003-042200-
CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE-
458 PM EDT FRI APR 4 2014

...SPECIAL WEATHER STATEMENT FOR CRAWFORD AND ERIE COUNTIES UNTIL 600
PM EDT...

AT 448 PM EDT...A THUNDERSTORM 6 MILES SOUTH OF LINESVILLE...OR 14
MILES WEST OF MEADVILLE...WILL CONTINUE MOVING NORTHEAST AT 40 MPH.
THE THUNDERSTORM WILL PRODUCE WIND GUSTS UP TO 45 MPH AND HEAVY
RAIN. A LINE OF THUNDERSTORMS OVER WESTERN ASHTABULA AND TRUMBULL
COUNTIES IN OHIO WILL MOVE EAST AT 50 MPH AND SHOULD BE OVER THE
OHIO AND PENNSYLVANIA LINE BY 530 PM. THE LINE WILL THEN MOVE TO THE
EASTERN PORTIONS OF ERIE AND CRAWFORD COUNTIES BY 6 PM. THE LINE OF
THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AND HEAVY RAIN.

LOMBARDY
Local storm report, Apr 4, 5:56 PM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     COCHRANTON              41.52N 80.05W
04/04/2014                   CRAWFORD           PA   911 CALL CENTER

            A FEW TREES DOWN.

&&

KIELTYKA
Local storm report, Apr 4, 6:50 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     NILES                   41.19N 80.75W
04/04/2014                   TRUMBULL           OH   TRAINED SPOTTER

            LARGE PINE TREE UPROOTED.

0505 PM     TSTM WND DMG     GIRARD                  41.15N 80.70W
04/04/2014                   TRUMBULL           OH   911 CALL CENTER

            A FEW TREES DOWN IN LIBERTY TOWNSHIP.

0524 PM     TSTM WND DMG     GIRARD                  42.00N 80.32W
04/04/2014                   ERIE               PA   911 CALL CENTER

            ONE TREE DOWN IN SPRINGFIELD TOWNSHIP NEAR EGGLEY ROAD.

0535 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
04/04/2014                   ERIE               PA   911 CALL CENTER

            A FEW TREES AND WIRES DOWN.

0545 PM     TSTM WND DMG     EDINBORO                41.87N 80.12W
04/04/2014                   ERIE               PA   911 CALL CENTER

            ONE TREE DOWN NEAR CYPRESS AND JEFFERSON.

0550 PM     TSTM WND DMG     TOWNVILLE               41.68N 79.88W
04/04/2014                   CRAWFORD           PA   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:21 PM EDTRiver Flood WarningCLEMarion61 hr

Nearby

Low Water Advisories in Ohio, 2014Every low water advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.